# SDR SWIA202162608

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: 601R3117117
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP ANGLE AT FS484 ON OB SIDE OF LBL27 FLOOR BEAM IS CRACKED.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED CRACKED INTERCOSTAL CLIP ANGLE WITH NEW AT FS 484 ON OB SIDE OF LBL FLOOR BEAM IAW CRJ 200 BOMBARDIER REO 601R-53-41-059 REV -C DATED 2020-03-11
